Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: feel foggy/stoned on Parnate SLS

Posted by g_g_g_unit on April 30, 2012, at 9:48:43

In reply to Re: feel foggy/stoned on Parnate g_g_g_unit, posted by SLS on April 29, 2012, at 5:59:34


> I guess it makes sense to accept your doctor's assessment of amphetamine at this point. I would like to see more proof, though.
>
>
> - Scott

Just to clear things up: He isn't my current treating doctor - just a self-assigned expert on TRD who I've been in e-mail contact with.

There's something of a blanket conservatism at work in Australia (and the UK, plus certain other parts of Europe from what I understand). There probably isn't much point in trying to challenge it - either with logic or scientific evidence.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1016518
URL: http://www.dr-bob.org/babble/20120425/msgs/1016739.html